淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-2806200700082600
中文論文名稱 關於對數凸函數和對數凹函數的哈達瑪型式積分不等式的研究
英文論文名稱 A note on integral inequalities of Hadamard type for log-convex and log-concave functions
校院名稱 淡江大學
系所名稱(中) 數學學系碩士班
系所名稱(英) Department of Mathematics
學年度 95
學期 2
出版年 96
研究生中文姓名 王鴻達
研究生英文姓名 Hung-Ta Wang
學號 694150219
學位類別 碩士
語文別 中文
口試日期 2007-05-30
論文頁數 34頁
口試委員 指導教授-楊國勝
委員-楊國勝
委員-李金俊
委員-陳功宇
中文關鍵字 哈達瑪型  積分不等式  對數凸函數  對數凹函數  幾何平均數  廣義對數平均數 
英文關鍵字 Hadamard type  Integral inequalities  Log-convex functions  Log-concave functions  Geometric mean  The extended logarithmic mean 
學科別分類 學科別自然科學數學
中文摘要 在本文中,我們建立了包含多個對數凸函數和對數凹函數的新哈達瑪型不等式。
英文摘要 In this note, we establish new inequalities of Hadamard type involving several log-convex functions and log-concave functions.
論文目次 目 錄
1.前言……………………………………………………… P1.
2.主要結果………………………………………………… P2.
3.參考文獻………………………………………………… P16.

Contents
1.Introduction………………………………………………P18.
2.Main results………………………………………………P19.
3.References…………………………………………………P34.
參考文獻 References
1. S.S.DRAGOMIR AND B.MOND, Integral inequalities of Hadamard type for log-convex functions, Demonstratio Mathematic,31(1998),354-364.
2. S.S.DRAGOMIR, Refinments of the Hermite-Hadamard integral inequality for log-convex functions,RGMIA Research Report collection, Vol 3, No. 4 (2000), 527-533.
3. S.S.DRAGOMIR AND C.E.M.PEARCE, Selected Topics on Hermite-Hadamard Inequalities and Applications,RGMIA Monographs, Victoria University, 200
4. J.E.PEČARIĆ, F.PROSCHAN AND Y.L. TANG,Convex functions, partial orderings and statistical Applications, Academic Press, New York ,1991
5. D.S.MITRINOVIĆ,J.E.PEČARIĆ AND A.M.FINK, Classical and new Inequalities in Analysis, Kluwer Academic Publishers, Dordrecht, 1993
6. B.G.PACHPATTE, A note on integral inequalities involving two log-convex functions, Mathematical Inequalities & Applications, Volume 7,Number 4 (2004), 511-515
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2007-07-17公開。
  • 同意授權瀏覽/列印電子全文服務,於2007-07-17起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信